# SDR ASAA0480243

- Difficulty date: April 4, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 3914677U507
- Condition: Corroded
- Location: Longeron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND LONGERON 29L CORRODED AT SPLICE JOINT STRAP STATION 1212-1193.  REMOVED DAMAGED SPLICE, ORDERED AND INSTALLED NEW SPLIC IAW MD80 SRM 51-30-5.  (M)
